# SDR C2XA06BT052

- Difficulty date: November 22, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N26141
- Make and model: Emb EMB-145XR
- Aircraft serial: 145733
- Aircraft time: 9,708 hours, 5,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK  FWD OVERHEAD EXIT SIGN LIGHT IN AISLE INOP.  RESECURED LOOSE CONNECTOR FOR EXIT SIGN LIGHT IAW EMB145 AMM 33-50-08.  OPS CHECK GOOD.
